UGC Approved Journal no 63975(19)
New UGC Peer-Reviewed Rules

ISSN: 2349-5162 | ESTD Year : 2014
Volume 13 | Issue 10 | October 2026

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 13 Issue 10
October-2026
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2610047


Registration ID:
586344

Page Number

a443-a452

Share This Article


Jetir RMS

Title

R#-Closed Sets in Digital Topology Toward Noise-Tolerant Region

Abstract

This paper examines R#-closed sets, a class of generalized closed sets in topology situated between g-closed and rg-closed sets, and proposes a framework for instantiating them within digital (Khalimsky) topological spaces used to model pixel grids and other discrete data domains. After reviewing the hierarchy of generalized closed sets and the foundations of digital topology, the chapter formally defines digital R#-closed sets, proves that the closure-under-union property of R#-closed sets carries over unchanged to the digital setting, and establishes a parity condition under which rectangular pixel blocks are guaranteed to be R#-closed. Building on these results, the chapter proposes R#-closed regions as a tunable middle ground between the strict requirements of digital g-closed sets and the permissive requirements of digital rg-closed sets, with potential relevance to block-based image partitioning, boundary-stability analysis, and discrete data topology more broadly. The chapter closes by identifying open problems for empirical and algorithmic follow-up work in computer science and engineering.

Key Words

R#-closed sets; generalized closed sets; g-closed sets; rg-closed sets; digital topology; Khalimsky space; image processing; boundary-stability analysis; Alexandrov spaces; topological data analysis

Cite This Article

"R#-Closed Sets in Digital Topology Toward Noise-Tolerant Region ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.13, Issue 10, page no.a443-a452, October-2026, Available :http://www.jetir.org/papers/JETIR2610047.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"R#-Closed Sets in Digital Topology Toward Noise-Tolerant Region ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.13, Issue 10, page no. ppa443-a452, October-2026, Available at : http://www.jetir.org/papers/JETIR2610047.pdf

Publication Details

Published Paper ID: JETIR2610047
Registration ID: 586344
Published In: Volume 13 | Issue 10 | Year October-2026
DOI (Digital Object Identifier): https://doi.org/10.56975/jetir.v13i10.586344
Page No: a443-a452
Country: Bangalore, Karnataka, India .
Area: Applied Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0006

Print This Page

Current Call For Paper

Jetir RMS